Periodic solutions of some nonlinear delay-differential equations

Mario Martelli, Klaus Schmitt, Hal Smith

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)494-503
Number of pages10
JournalJournal of Mathematical Analysis and Applications
Volume74
Issue number2
DOIs
StatePublished - 1980
Externally publishedYes

Fingerprint

Delay Differential Equations
Nonlinear Differential Equations
Periodic Solution
Differential equations

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Periodic solutions of some nonlinear delay-differential equations. / Martelli, Mario; Schmitt, Klaus; Smith, Hal.

In: Journal of Mathematical Analysis and Applications, Vol. 74, No. 2, 1980, p. 494-503.

Research output: Contribution to journalArticle

@article{b5f3a17692354dd48f3519bbb19f696c,
title = "Periodic solutions of some nonlinear delay-differential equations",
author = "Mario Martelli and Klaus Schmitt and Hal Smith",
year = "1980",
doi = "10.1016/0022-247X(80)90144-4",
language = "English (US)",
volume = "74",
pages = "494--503",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Periodic solutions of some nonlinear delay-differential equations

AU - Martelli, Mario

AU - Schmitt, Klaus

AU - Smith, Hal

PY - 1980

Y1 - 1980

UR - http://www.scopus.com/inward/record.url?scp=0011437978&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011437978&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(80)90144-4

DO - 10.1016/0022-247X(80)90144-4

M3 - Article

AN - SCOPUS:0011437978

VL - 74

SP - 494

EP - 503

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -